# SDR AALA20160128004

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 70,971 hours, 37,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2773
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR PORTABLE EMER LIGHT FAILED TO TEST.  LOWER LATCH COVER IS ALSO MISSING.  REPLACED L1 DOOR PORTABLE EMER LIGHT ASSEMBLY IAW AMM 33-53-00.  TESTED OK.  THE ACFT WAS NOT GNDED.
